EconPapers    
Economics at your fingertips  
 

On Global Attractor for Parabolic Partial Differential Inclusion and Its Time Semidiscretization

Piotr Kalita ()
Additional contact information
Piotr Kalita: Jagiellonian University

A chapter in Advances in Mathematical Modeling, Optimization and Optimal Control, 2016, pp 35-64 from Springer

Abstract: Abstract In this article we study the operator version of a first order in time partial differential inclusion as well as its time discretization obtained by an implicit Euler scheme. This technique, known as the Rothe method, yields the semidiscrete trajectories that are proved to converge to the solution of the original problem. While both the time continuous problem and its semidiscretization can have nonunique solutions we prove that, as times goes to infinity, all trajectories are attracted towards certain compact and invariant sets, so-called global attractors. We prove that the semidiscrete attractors converge upper-semicontinuously to the global attractor of time continuous problem.

Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-30785-5_3

Ordering information: This item can be ordered from
http://www.springer.com/9783319307855

DOI: 10.1007/978-3-319-30785-5_3

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-30785-5_3